Mathematical Sciences and Applications E-Notes
Cover Image
Submit Article Send Reviewer Request Aim & Scope Author Guidelines Ethical Principles and Publication Policy Last Issue Archive Editorial Board Contact
...
Login
e-ISSN 2147-6268 | Period Biannually | Founded: 2013 | Publisher Murat TOSUN |


Mathematical Sciences and Applications E-Notes (MSAEN) is an international biannually journal devoted to publishing peer-reviewed, high quality, research articles in all major fields of mathematics. The journal publishes original research. To be published in this journal, an original paper must be correct, new, nontrivial and of interest to a substantial number of readers.  

Math. Sci. Appl. E-Notes  has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. The journal is published twice a year (April and October).

All of the articles published in the journal are assigned with Digital Object Identifier (DOI). This journal is indexed in Crossref.

Creative Commons License
The published articles in MSAEN are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Mathematical Sciences and Applications E-Notes

e-ISSN 2147-6268 | Period Biannually | Founded: 2013 | Publisher Murat TOSUN |
Cover Image


Mathematical Sciences and Applications E-Notes (MSAEN) is an international biannually journal devoted to publishing peer-reviewed, high quality, research articles in all major fields of mathematics. The journal publishes original research. To be published in this journal, an original paper must be correct, new, nontrivial and of interest to a substantial number of readers.  

Math. Sci. Appl. E-Notes  has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. The journal is published twice a year (April and October).

All of the articles published in the journal are assigned with Digital Object Identifier (DOI). This journal is indexed in Crossref.

Creative Commons License
The published articles in MSAEN are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Volume 8 - Issue 2 - Oct 15, 2020
  1. Harmonic k-Uniformly Convex, k-Starlike Mappings and Pascal Distribution Series
    Pages 1 - 9
    Elif YAŞAR
  2. Parafree Center-by-Metabelian Lie Algebras
    Pages 10 - 14
    Zehra VELİOĞLU
  3. On the Pasting Lemma on a Fuzzy Soft Topological Space with Mixed Structure
    Pages 15 - 20
    Nihal TAŞ
  4. Exponential-Discrete Lindley Distribution: Properties and Applications
    Pages 21 - 31
    Sibel AÇIK KEMALOĞLU , Mehmet YILMAZ
  5. On Crossed Squares of Commutative Algebras
    Pages 32 - 41
    Elis SOYLU YILMAZ , Koray YILMAZ
  6. On Slant Helices And Manheim Curves in E^3
    Pages 42 - 47
    Alper ÇAY , Yusuf YAYLI
  7. More Identities for Fibonacci and Lucas Octonions
    Pages 48 - 53
    Nurettin IRMAK , Abdullah AÇIKEL
  8. Mannheim Partner Curves According to Darboux Frame in the Euclidean 3-space E^3
    Pages 54 - 59
    Abdullah YILDIRIM , Feryat KAYA
  9. A Note on Embedding the 4-arcs of Fano Plane with Quadric and Cubic Veroneseans to Projective Spaces
    Pages 60 - 64
    Ziya AKÇA , Abdilkadir ALTINTAŞ
  10. Annihilator of Generalized Derivations with Power Values in Rings and Algebras
    Pages 65 - 70
    Md Hamidur RAHAMAN
  11. On Minimal Generating Sets of Certain Subsemigroups of Isometries
    Pages 71 - 78
    Leyla BUGAY , Melek YAĞCI
  12. A Note on Gradient $\ast$-Ricci Solitons
    Pages 79 - 85
    Krishnendu DE
  13. Internal Categories in Crossed Semimodules and Schreier Internal Categories
    Pages 86 - 95
    Sedat TEMEL
  14. Geometric Analysis of the Some Rectified Archimedean Solids Spaces via Their Isometry Groups
    Pages 96 - 109
    Temel ERMİŞ
  15. 4-Dimensional Euler-Totient Matrix Operator and Some Double Sequence Spaces
    Pages 110 - 122
    Sezer ERDEM , Serkan DEMİRİZ
  16. On Binomial Sums and Alternating Binomial Sums of Generelized Fibonacci Numbers with Falling Factorials
    Pages 123 - 129
    Sibel KOPARAL , Neşe ÖMÜR
  17. Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces
    Pages 130 - 134
    Cihan UNAL
  18. Ruled Surfaces with Constant Slope Ruling According to Darboux Frame
    Pages 135 - 144
    Ayşe YAVUZ , Fatma ATEŞ , Yusuf YAYLI
  19. Dual-complex Jacobsthal Quaternions
    Pages 145 - 156
    Fügen TORUNBALCI AYDIN
  20. Solution of n.th Order Constant Coefficients Complex Partial Derivative Equations by Using Fourier Transform Method
    Pages 157 - 164
    Murat DÜZ
  21. Generalized Ricci Solitons on K-contact manifolds
    Pages 165 - 169
    Gopal GHOSH , U.c. DE
  22. Some Properties of Generalized Frank Matrices
    Pages 170 - 177
    Efruz Özlem MERSİN , Mustafa BAHŞİ , Ayşe Dilek MADEN
  23. On Evolution of Some Associated Type Ruled Surfaces
    Pages 178 - 186
    Alev KELLECİ , Kemal EREN
Indexes and Platforms